# SDR GLBA20030635

- Difficulty date: June 2, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 16,510 hours, 18,249 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Prop
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PROP AUTOFEATHERED WHEN CONTROL LEVERS MOVED TO MAX DURING APPROACH AROUND 40 PERCENT TQ.  REPAIRED CHAFED WIRING ON TSU, RIGGED RIGHT AIR FROM RIGGING ON POWER LEVER AND TRIMMED RT ENGINE.
